# SDR FXTA20250526001

- Difficulty date: May 21, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N215BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5208
- Aircraft time: 10,376 hours, 22,032 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Faulted
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ENGINE INSTRUMENTS STOPPED DISPLAYING WHILE IN CRUISE. PILOT DIVERTED TO NEAREST AIRPORT. MECHANIC DISPATCHED TO INSPECT WITH NO FINDINGS.
